MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4452
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) and stopcock had disconnection issues.The following information was provided by the initial reporter: 6/3/25 - iv disconnecting issues.Additional information received from the customer: impacted lot number: unknown.Were there any adverse events associated with this incident? potential patient safety and infection risk.
 
Additional Manufacturer Narrative
The customer reported multiple complaints.One sample and one photo were received for quality evaluation.The sample submitted was visually examined and there were no damages or abnormalities to the sample.The sample was primed with water and observed for any component damage - leak.There were no indications of component damage through the sample submitted.The photo received shows two stopcock connections that are disconnected, with blood within the fluid paths, however, the photo does not depict any of the components in the photo being damaged.The customer complaint of component damage - leak could not be confirmed.A root cause for the reported issue was not determined because the failure reported could not be duplicated.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22342264
Report Number9616066-2025-01728
Device Sequence Number4901460
Product Code FPA
UDI-Device Identifier10885403274688
UDI-Public(01)10885403274688
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4452
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown